# SDR 2018F00137

- Difficulty date: March 11, 2018
- Submitted: March 15, 2018
- Operation: General aviation
- Aircraft: N130EE
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7190
- Aircraft time: 4,122 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Screw
- Part number: 22220BE080024L
- Condition: Sheared
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY/PRE-FLIGHT INSPECTION 2 OUT OF THE 6 AVN SCREWS WERE FOUND TO LOSE TORQUE.
